ON THE GENERALIZED VARIATIONAL-LIKE INEQUALITY PROBLEMS FOR MULTIVALUED MAPPINGS

Authors

  • A. Farajzadeh Department of Mathematics, Kermanshah Branch, Islamic Azad University, Kermanshah, Iran
  • - Salahuddin Aligarh Muslim University, Aligarh-202002, India

Abstract

In this paper, two classes of generalized variational-like inequalities problems for multivalued mappings are introduced and then by using KKM technique and Kakutani-Fan-Glicksberg fixed point theorem the solvability of them are investigated when the mappings are relaxed $\eta-\alpha-$ -monotone. One can consider this paper the topological vector space version of reference [15].

Downloads

Published

2012-09-26

How to Cite

Farajzadeh, A., & Salahuddin, .-. (2012). ON THE GENERALIZED VARIATIONAL-LIKE INEQUALITY PROBLEMS FOR MULTIVALUED MAPPINGS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(1), 37-44. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/153

Issue

Section

Research Article

Most read articles by the same author(s)